# SDR SWAA2023110703295

- Difficulty date: September 22, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE ACCESS PANEL 621UB DELAMINATED AT FLANGE TIP.<[01] REPAIRED RIGHT WING LOWER LEADING-EDGE ACCESS PANEL 621UB AS PER SRM 51-70-04-2R-13-A00757 MATERIAL USED PO.1791128 AND PO.1473815. PAINTED PANEL #621UB PER B737 AMM 51-21-99-300-802. MATERIALS USED GRAY PAINT P/O#2019166;[02] VERIFIED PANEL REPAIRED
